# SDR UIEA2023102300928

- Difficulty date: October 22, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 88,228 hours, 20,300 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seat Belt
- Part number: 111145401
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1ST SUPERNUMERARY SEAT BELT TSO TAG MARKING ILLEGIBLE.( R/R 1ST SUPERNUMERARY SEAT BELT, INERTIA REEL & LAP BELT IAW AMM 25-11-03. OPS CHECK GOOD. THIS CLEARS DMI 195712. MCC NOTIFIED. PLACARDS REMOVED. )
